MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2009

Takotsubo cardiomyopathy following radioiodine therapy for toxic multinodular goitre.

van de Donk N W C J, America Y G C J, Zelissen P M J, Hamer B J B

Клинический случайСтатьяПеревод в очереди

Аннотация

We report on a 73-year-old man with a toxic multinodular goitre, which was treated with radioiodine therapy (I-131) without pretreatment with an antithyroid drug. Four weeks later he presented with rapidly progressive dyspnoea and a significant increase in free thyroxin. The electrocardiogram showed ST -segment elevation, and echocardiography demonstrated apical akinesia and a left ventricular ejection fraction of only 25%. However, direct coronary catheterisation showed no evidence of coronary artery disease. Left ventricular angiography showed apical ballooning consistent with the diagnosis of takotsubo cardiomyopathy. Following treatment of the cardiomyopathy and thyrotoxicosis, he experienced a complete recovery. To the best of our knowledge, this is the first report of a takotsubo cardiomyopathy associated with thyrotoxicosis resulting from radiation thyroiditis induced by radioiodine. Three other cases of takotsubo cardiomyopathy associated with Graves' disease have been described in literature.

Для цитирования: van de Donk N W C J, America Y G C J, Zelissen P M J, Hamer B J B. Takotsubo cardiomyopathy following radioiodine therapy for toxic multinodular goitre.. The Netherlands journal of medicine. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.